# SDR 07FDEA01181

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: 6520827233
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO FLOOR STRUCTURE HAS DEEP SCRIBE ON UPPER SURFACE TEE AT STA 720D, RBL 27" TO RBL 44" STR 17R.  REMOVED UPPER TEE FROM RBL 14 TO RBL 65 AND REPAIRED WITH SUPPORT ANGLES AND REINFORCEMENT STRAP AT SPLICE REF SRM 53-10-8/ FIG NR 3 PAGES 18-23.
